Alert archive / Indiana / River Flood Warnings in 2015

River Flood Warning 96, NWS Northern Indiana

July 19, 2015Allen County, Indiana

NWS Northern Indiana issued this river flood warning at Jul 19, 2015, 10:50 AM EDT for Allen County, Indiana. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 10:50 AM EDT (14:50 UTC)
Expired
Jul 21, 2015, 5:25 AM EDT
In force
43 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

County Allen County, IN

The radar

The Northern Indiana radar (KIWX), 61 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Marys River near Fort Wayne (SASI3). The gauge peaked at 14.37 ft at Jul 19, 2015, 7:00 PM EDT.

actionminormoderate101507/1907/2007/2107/22
Action stage
12 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04182000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

865 
WGUS43 KIWX 191450
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1050 AM EDT SUN JUL 19 2015

...The National Weather Service in Northern Indiana has issued a 
flood warning for the following rivers...

  Saint Marys River at Muldoon Bridge affecting Allen County

.Saturated ground was causing continued runoff from recent rainfall. 
River levels will continue to rise on the Saint Marys River. 
Additional rainfall is possible in the basin through this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...  Rivers and Lakes.


All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC003-201450-
/O.NEW.KIWX.FL.W.0096.150719T1450Z-150721T0925Z/
/SASI3.1.ER.150719T1407Z.150720T0000Z.150720T0925Z.NO/
1050 AM EDT SUN JUL 19 2015

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Saint Marys River at Muldoon Bridge
* until late Monday night.
* At 10 AM Sunday the stage was 14.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to crest near 14.6 feet around  8 PM
  Sunday July 19 and fall below flood stage around  5 AM Monday July 
  20.
* At 15.0 feet...Flooding occurs on the lowest unprotected city 
  streets, park drives and county roads.
* This crest compares to a previous crest of 15.0 feet which occurred 
  on Dec 4 2011.

&&

LAT...LON 4104 8518 4109 8516 4109 8512 4104 8514
      4094 8504 4093 8506             

$$
2 follow-up statements
804 
WGUS83 KIWX 200307
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1107 PM EDT SUN JUL 19 2015

...The flood warning has been extended for the following rivers...
 
  Wabash River near Bluffton affecting Huntington and Wells Counties 
  Wabash River at Wabash affecting Cass...Miami and Wabash Counties 
  Kankakee River at Davis Route 30 affecting La Porte...Starke and St.
  Joseph Counties 
  Maumee River near Defiance affecting Defiance and Henry Counties 
  Saint Marys River at Muldoon Bridge affecting Allen County 
 
...The flood warning continues for the following rivers... 

  North Branch Elkhart River at Cosperville affecting Elkhart and 
  Noble Counties 
 

.Recent heavy rainfall has caused the rivers to rise into flood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...  Rivers and Lakes.


All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC039-113-210307-
/O.CON.KIWX.FL.W.0070.000000T0000Z-000000T0000Z/
/CPEI3.2.ER.150710T0615Z.150720T0230Z.000000T0000Z.UU/
1107 PM EDT SUN JUL 19 2015

The Flood Warning continues for
  The North Branch Elkhart River at Cosperville
* until further notice.
* At 10 PM Sunday the stage was 7.5 feet and steady.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 7.4 feet for the next 12 
  hours.
* At 7.0 feet...The north end of Lakeview Drive is covered by water. 
  Several houses have water to their foundations on Steinberger Lake 
  Drive.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$

INC069-179-210306-
/O.EXT.KIWX.FL.W.0081.000000T0000Z-150724T2230Z/
/BLFI3.1.ER.150714T0305Z.150716T0745Z.150723T2230Z.NO/
1107 PM EDT SUN JUL 19 2015

 The Flood Warning has been extended for
  The Wabash River near Bluffton
* until Friday evening.
* At 11 PM Sunday the stage was 10.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 11.3 feet around 8 
  AM Wednesday July 22 and fall below flood stage around 6 PM 
  Thursday July 23.
* At 11.0 feet...River Road at Bluffton begins to flood.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC017-103-169-210306-
/O.EXT.KIWX.FL.W.0082.000000T0000Z-150723T1330Z/
/WABI3.1.ER.150714T1505Z.150720T0600Z.150722T1330Z.NO/
1107 PM EDT SUN JUL 19 2015

 The Flood Warning has been extended for
  The Wabash River at Wabash
* until Thursday morning.
* At 10 PM Sunday the stage was 15.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to a crest near 16.1 feet around 8 
  AM Monday July 20 and fall below flood stage around 9 AM Wednesday
  July 22.
* At 17.0 feet...Some low lying areas and lowest sections of Wabash 
  and Lagro begin to flood. 

&&

LAT...LON 4070 8618 4078 8619 4086 8570 4081 8568
      4078 8582                       

$$

INC091-141-149-210306-
/O.EXT.KIWX.FL.W.0091.000000T0000Z-150727T0600Z/
/DAVI3.1.ER.150719T0611Z.150720T0600Z.150726T0600Z.NO/
1007 PM CDT SUN JUL 19 2015

 The Flood Warning has been extended for
  The Kankakee River at Davis Route 30
* until Monday July 27.
* At 10 PM Sunday the stage was 11.6 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 11.7 feet around 1 
  AM Monday July 20 and fall below flood stage around 1 AM Sunday 
  July 26.
* At 11.0 feet...Flooding of secondary roads near the river begins.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

OHC039-069-210306-
/O.EXT.KIWX.FL.W.0093.150721T0000Z-150722T0000Z/
/DEFO1.1.ER.150721T0000Z.150721T0000Z.150721T0000Z.NO/
1107 PM EDT SUN JUL 19 2015

 The Flood Warning has been extended for
  The Maumee River near Defiance
* from Monday evening to Tuesday evening.
* At 11 PM Sunday the stage was 9.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near flood stage around 8 PM 
  Monday July 20.
* At 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

INC003-210306-
/O.EXT.KIWX.FL.W.0096.000000T0000Z-150721T1240Z/
/SASI3.1.ER.150719T1407Z.150720T0030Z.150720T1240Z.NO/
1107 PM EDT SUN JUL 19 2015

 The Flood Warning has been extended for
  The Saint Marys River at Muldoon Bridge
* until Tuesday morning.
* At 10 PM Sunday the stage was 14.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to a crest near 14.4 feet around 2 
  AM Monday July 20 and fall below flood stage around 8 AM Monday 
  July 20.
* At 14.0 feet...Flooding occurs in parks and low farmland throughout
  southern Allen County. The City of Fort Wayne starts 24 hour flood 
  fighting procedures.

&&

LAT...LON 4104 8518 4109 8516 4109 8512 4104 8514
      4094 8504 4093 8506             

$$
617 
WGUS83 KIWX 201516
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1116 AM EDT MON JUL 20 2015

...The flood warning is cancelled for the following rivers...
 
  Salamonie River below Warren affecting Blackford...Huntington...
  Jay...Wabash and Wells Counties
  Maumee River near Defiance affecting Defiance and Henry Counties
  Saint Marys River at Muldoon Bridge affecting Allen County
 
This will be the last statement for this high water event.

INC003-201546-
/O.CAN.KIWX.FL.W.0096.000000T0000Z-150721T1240Z/
/SASI3.1.ER.150719T1407Z.150720T0030Z.150720T1152Z.NO/
1116 AM EDT MON JUL 20 2015

The Flood Warning is cancelled for
  The Saint Marys River at Muldoon Bridge
* At 10 AM Monday the stage was 13.9 feet
* Flood stage is 14.0 feet.
* The river fell below flood stage Monday morning.
* Forecast...The river will fall to near 13.2 feet around  2 PM 
  Monday July 20.

&&

LAT...LON 4104 8518 4109 8516 4109 8512 4104 8514
      4094 8504 4093 8506             

$$

INC009-069-075-169-179-201546-
/O.CAN.KIWX.FL.W.0097.000000T0000Z-150722T0600Z/
/WRNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1116 AM EDT MON JUL 20 2015

The Flood Warning is cancelled for
  The Salamonie River below Warren
* At 11 AM Monday the stage was 11.5 feet
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 11.6 feet very 
  early Monday morning. The river will continue falling.


&&

LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
      4075 8565                       

$$

OHC039-069-201546-
/O.CAN.KIWX.FL.W.0093.000000T0000Z-150722T0000Z/
/DEFO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1116 AM EDT MON JUL 20 2015

The Flood Warning is cancelled for
  The Maumee River near Defiance
* At 11 AM Monday the stage was 9.2 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.4 feet Monday 
  morning. The river will continue falling.


&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jul 19, 6:29 AM EDT, 4 hours 21 minutes earlier.

Area forecast discussion, Jul 19, 6:29 AM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
629 AM EDT SUN JUL 19 2015

.SYNOPSIS...
ISSUED AT 116 AM EDT SUN JUL 19 2015

A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION TODAY. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THIS
FRONT...ESPECIALLY THIS AFTERNOON. HIGH TEMPERATURES WILL CLIMB
INTO THE UPPER 80S TO AROUND 90 AHEAD OF THE FRONT OVER NORTH
CENTRAL INDIANA AND NORTHWEST OHIO. HEAT INDICES WILL BE BETWEEN
90 AND 100 AS WELL. IT WILL BE COOLER AND LESS HUMID BEHIND THE
FRONT WITH HIGHS IN THE MIDDLE 80S OVER FAR NORTHERN INDIANA AND
SOUTHWEST LOWER MICHIGAN.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 419 AM EDT SUN JUL 19 2015

ONCE AGAIN UPSTREAM CONVECTIVE ACTIVITY EARLY THIS MORNING WILL
DICTATE OUR WEATHER LATER TODAY. SEVERAL ISSUES TO DEAL WITH IN
THIS SHORT TERM PERIOD AS COLD FRONT WILL PUSH SOUTH INTO VERY
UNSTABLE AIR BY AFTERNOON.

CONVECTION LAST EVENING LEFT SEVERAL BOUNDARIES ACROSS OUR AREA...OF
WHICH A FEW ARE STILL EVIDENT ON KIWX REFLECTIVITY AT 08Z. SYNOPTIC
COLD FRONT STRETCHED FROM NEAR GRB TO DBQ AND DSM AND WAS MAKING
STEADY PROGRESS SOUTHEAST. TWO CONVECTIVE COMPLEXES HAD DEVELOPED
OVERNIGHT ACROSS WESTERN IL AND NORTHERN MO IN AREA OF INSTABILITY
AND A LOW LEVEL JET. HIRES ARW AND NMM HAD THIS CONVECTION HANDLED
FAIRLY WELL.

POOR TIMING OF COLD FRONT INTO NORTHERN CWA THIS MORNING WITH LITTLE
UPPER FORCING SO PCPN CHANCES WILL BE LOW INITIALLY. ARW AND NMM TRY
TO DEVELOP SOME CONVECTION ALONG FRONT WITH WEAK SHORT WAVE CROSSING
THE AREA THIS MORNING. GIVEN THE ATMOSPHERES RECENT PROPENSITY FOR
CONVECTIVE DEVELOPMENT FELT IT PRUDENT TO LEAVE A LOW CHANCE POP IN
NEAR EXPECTED FRONTAL BOUNDARY POSITION THIS MORNING. MEANWHILE...
CONVECTIVE DEBRIS CLOUDS WILL STREAM EAST AND LIKELY BE OVER
SOUTHERN HALF OF CWA THIS MORNING. THIS WILL SLOW WARMING INITIALLY
BUT EXPECT CLOUDS TO THIN AND TEMPS TO WARM INTO UPPER 80S THIS
AFTERNOON ALONG WTH DEW POINTS IN THE MID TO UPPER 70S. THIS SHOULD
LEAD TO MUCAPES IN THE 4-5K J/KG RANGE ONCE AGAIN AND HEAT INDICES
IN THE 90S...JUST SHY OF ADVISORY CRITERIA.

COMBINATION OF INSTABILITY...COLD FRONT AND RESIDUAL BOUNDARIES OVER
THE SOUTHERN HALF OF CWA SHOULD LEAD TO ANOTHER ROUND OF STRONG
AFTERNOON THUNDERSTORMS AS INDICATED BY SEVERAL HIRES CONVECTIVE
MODELS INCLUDING ARW AND NMM. ONCE AGAIN...SHEAR WILL BE MARGINAL
WITH SIGNIFICANTLY STRONGER SHEAR LAGGING SFC FRONT INITIALLY.
HOWEVER...MID LEVEL SPEED MAX WILL BE DROPPING SOUTH AND BEGINS TO
CATCH UP TO FRONTAL BOUNDARY BY 21Z. DEEP LAYER SHEAR IN THE 0-6KM
LAYER INCREASES TO OVER 30 KNOTS BETWEEN 21Z AND 00Z PER NAM12 POINT
SOUNDINGS IN FAR SOUTHERN COUNTIES. MID LEVEL LAPSE RATES REMAIN
DECENT IN THE 6.5-7.0 C/KM RANGE. SHOULD SEE A SETUP SIMILAR TO
SUNDAY EVENING ONLY ACROSS OUR FAR SOUTH LATE AFTERNOON. THIS AREA
REMAINS IN A SLIGHT RISK FROM SPC. DAMAGING WINDS AND HAIL ARE
PRIMARY HAZARDS BUT AN ISOLATED TORNADO IS POSSIBLE WITH ANY STORM
INTERACTIONS ALONG RESIDUAL BOUNDARIES. PWATS REMAIN CLOSE TO 2
INCHES SO LOCALLY HEAVY RAIN REMAINS A CONCERN AS WELL.

FRONT TO EXIT THE SOUTH EARLY EVENING AND SHOULD SEE CONVECTION MOVE
WITH IT. DRIER AIR INVADES FROM THE NORTH THROUGH THE DAY WITH
CLEARING SKIES IN THE NORTH THIS AFTERNOON AND SOUTH MID EVENING.
COOLER AND LESS HUMID TONIGHT WITH LOWS IN THE 60S.

&&

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 419 AM EDT SUN JUL 19 2015

AN UPPER LEVEL RIDGE WILL PERSIST OVER THE SOUTHWESTERN QUARTER
OF THE COUNTRY THIS WEEK...WITH AN ACTIVE PATTERN OVER THE
NORTHERN CONUS AS SEASONALLY STRONG SHORT WAVE TROFS TOP THE RIDGE
AND MOVE INTO THE UPPER/WESTERN GREAT LAKES REGION. THE NEXT UPPER
TROF SHOULD REACH THE AREA BY MONDAY NIGHT. THE ECMWF HAS BEEN
VERY CONSISTENT HANDLING THIS SYSTEM AND IS FAVORED AMONG MODELS.
IN THIS REGARD...HAVE INCREASED CHANCES FOR SHOWERS AND
THUNDERSTORMS MONDAY NIGHT... ESPECIALLY OVER SOUTHERN AREAS.
THERE IS ALSO A CHANCE SOME OF THE STORMS MAY BECOME
SEVERE...ESPECIALLY OVER THESE SOUTHERN AREAS GIVEN UPPER LEVEL
SUPPORT AND CAPES TOPPING 2000 J/KG. OTHERWISE... TEMPERATURES
THIS UPCOMING WEEK SHOULD BE A LITTLE BELOW NORMAL WITH THIS
PATTERN. MADE SOME TEMPERATURE ADJUSTMENTS IN ACCORDANCE WITH THE
LATEST SUPER BLEND OF MODELS MODIFYING TEMPERATURES GENERALLY A
DEGREE OR 2 COOLER THAN THE ONGOING FORECAST. THERE WAS MUCH LESS
CONFIDENCE IN TIMING OF SYSTEMS LATE IN THE WEEK...SO FOR
NOW...KEPT A CHANCE FOR STORMS SATURDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 626 AM EDT SUN JUL 19 2015

COLD FRONT STILL EXPECTED TO PASS THROUGH KSBN THIS MORNING AND
KFWA EARLY TO MID AFTERNOON. FRONT WILL SLOW AS IT MOVES EAST.
CIRRUS CANOPY FROM IL CONVECTION WILL THICKEN THIS MORNING BUT
SHOULD THIN THIS AFTERNOON ALLOWING ATMOSPHERE TO BECOME UNSTABLE
NEAR KFWA. KEPT A VCTS THERE WITH UNCERTAINTY IN FRONTAL LOCATION
AND AFTERNOON TSRA DEVELOPMENT. SKIES CLEAR EARLY EVENING WITH
WINDS BECOMING LIGHT TONIGHT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...LASHLEY
SHORT TERM...LASHLEY
LONG TERM...SKIPPER
AVIATION...LASHLEY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 19, 5:20 AM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
520 AM EDT SUN JUL 19 2015

INZ013-015-017-018-020-022>027-032>034-OHZ015-016-024-025-200930-
PULASKI-FULTON IN-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...PAULDING...ANTWERP...
OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
520 AM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EARLY TONIGHT. THE
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY
RAIN IS ALSO POSSIBLE WHICH MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT. THE STORMS MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN IS ALSO
POSSIBLE WHICH MAY LEAD TO LOCALIZED FLOODING. THERE IS A CHANCE
FOR THUNDERSTORMS SATURDAY. THE STORMS SATURDAY ARE NOT EXPECTED
TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>009-012-014-016-MIZ077>081-OHZ001-002-004-005-200930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
MARSHALL-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON
520 AM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. THE STORMS ARE NOT
EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND SATURDAY.
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-200930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
520 AM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. THE STORMS MAY PRODUCE
WIND GUSTS IN EXCESS OF 30 KNOTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND SATURDAY. THE
STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 30 KNOTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jul 19, 7:48 AM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 AM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     MARINE TSTM WIND 2 WNW POTTAWATTOMIE PAR 41.74N  86.91W
07/18/2015  M45 MPH          LMZ046             IN   C-MAN STATION

&&

NWS
Local storm report, Jul 19, 10:23 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1023 AM EDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND DMG     2 N PLYMOUTH            41.38N 86.32W
07/18/2015                   MARSHALL           IN   EMERGENCY MNGR

            TREES UPROOTED INTO A HOUSE JUST NORTH OF
            PLYMOUTH. TIME ESTIMATED FROM RADAR.

&&

NG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:15 PM EDTSpecial Weather StatementIWXKosciusko30 min
Jul 18, 8:20 PM EDTAreal Flood AdvisoryIWXAllen, Huntington, Noble, Whitley4 hr
Jul 18, 8:36 PM EDTAreal Flood AdvisoryIWXAdams, Allen, Huntington, Wells4 hr
Jul 18, 8:36 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Wells24 min
Jul 18, 9:01 PM EDTSpecial Weather StatementIWXAdams59 min
Jul 18, 11:10 PM EDTRiver Flood WarningIWXElkhart, Noble63 hr
Jul 18, 11:10 PM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke6 days
Jul 19, 12:06 AM EDTRiver Flood WarningIWXAllen63 hr
Jul 19, 12:06 AM EDTRiver Flood WarningIWXAllen, DeKalb7 days
Jul 19, 1:44 PM EDTSpecial Weather StatementIWXAdams31 min
Jul 19, 6:18 PM EDTSpecial Weather StatementIWXJay27 min

Nearby

River Flood Warnings in Indiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.